Maximal elements of $\mathscr{F}_{C,\theta}$-majorized mappings and applications to‎ ‎generalized games

Document Type : Research Paper


Department of Mathematics, Tianjin Polytechnic University


In the paper‎,
‎some new existence theorems of maximal elements for‎
‎$\mathscr{F}_{C,\theta}$-mappings and $\mathscr{F}_{C,\theta}$-majorized mappings are established‎.
‎As applications, ‎some new existence theorems of equilibrium points for‎
‎one-person games‎, ‎qualitative games and generalized games are obtained‎.
‎Our results unify and generalize most known results‎
‎in recent literature‎.


Main Subjects

Volume 40, Issue 5 - Serial Number 5
October 2014
Pages 1153-1167
  • Receive Date: 10 January 2013
  • Revise Date: 24 August 2013
  • Accept Date: 27 August 2013
  • First Publish Date: 01 October 2014